Double layer potential scheme for Dirichlet problems on smooth open arcs

In this paper, we present a new numerical scheme for the Dirichlet problem on the smooth open arcs in the plane. By using the double layer potential to construct the solution of the problem we induce a Fredholm integral equation of the second kind. Existence and uniqueness of the solution of this integral equation are proved in the case when the boundary are is convex. A numerical example is given to show the validity of the present scheme. (C) 1999 Elsevier Science Ltd. All rights reserved.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1999-04
Language
ENG
Keywords

INTEGRAL-EQUATIONS; LOGARITHMIC-KERNEL; NUMERICAL-SOLUTION

Citation

COMPUTERS MATHEMATICS WITH APPLICATIONS, v.37, no.7, pp.31 - 40

ISSN
0898-1221
URI
http://hdl.handle.net/10203/73576
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 151
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0